کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
6424444 | 1632925 | 2017 | 9 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Connectivity through bounds for the Castelnuovo-Mumford regularity
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this note we generalize and unify two results on connectivity of graphs: one by Balinsky and Barnette, one by Athanasiadis. This is done through a simple proof using commutative algebra tools. In particular we use bounds for the Castelnuovo-Mumford regularity of their Stanley-Reisner rings. As a result, if Î is a simplicial d-pseudomanifold and s is the largest integer such that Î has a missing face of size s, then the 1-skeleton of Î is â(s+1)dsâ-connected. We also show that this value is tight.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Combinatorial Theory, Series A - Volume 147, April 2017, Pages 46-54
Journal: Journal of Combinatorial Theory, Series A - Volume 147, April 2017, Pages 46-54
نویسندگان
Gabriele Balletti,